# SDR REXA2024102200924

- Difficulty date: March 9, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N491PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15491
- Aircraft time: 6,808 hours, 5,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL HAS 1 SPOT OF CORROSION.  REMOVED PASSENGER DOOR LOWER SILL IAW CRJ 900 SRM 51-42-21-001-001-A01AND SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED PASSENGER DOOR LOWER SILL IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED PASSENGER DOOR LOWER SILL PN SH670-31875-7S IAW CRJ 900 SRM 51-42-21-001-001-A01AND SRM 51-42-06-001-001-A01.
